# SDR DALA2023062705147

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 18,366 hours, 8,638 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3017 - DIV - TO SLC. UNABLE TO RETRACT NLG. CORRECTIVE ACTION: NLG SHOCK STRUT FOUND WITH INTERNAL DAMAGE. REPLACED NLG. (LP#9471747)
